# SDR SIMA20141026005

- Difficulty date: October 26, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 11,088 hours, 7,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUPPORT STIFFENER FOR BAGGAGE FIRE BOTTLE MOUNT CRACKED.  MARKED WITH RED GREASE PENCIL.  INSTALLED NEW SUPPORT STIFFENER FOR BAGGAGE FIRE BOTTLE MOUNT IAW SRM 51-42-06.
